Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from a mild degenerative changes present in the lower cervical spine

hi doc. i have a very minor painful on my neck towards upper back left area. after a diagnostics being carried out, doctor said i am suffered from a mild degenerative changes present in the lower cervical spine , with small osteophyte formation. and asked me to take the medicine like aciloc 300,bonecare tablet, neuroxeltablet, and analcam tenoxicam 20mg. i wondering all this medicines are really help in my recovery, as i had consumed for a couple of months already. as for now i dont feel the great painful on my neck but the numb feeling still very great i can feel expecially i lift up my left hand for a long period.
Asked On : Sun, 23 Jan 2011
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
if these treatment and physiotherapy do not work,then you should take the opinion of orthopaedic surgeon and neruro specialist.your symptom suggest significant lesion.consult as soon as possible.
Answered: Sun, 23 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor